Robust Likelihood Methods Based on the Skew-t and Related Distributions
Article first published online: 24 OCT 2007
2007 The Authors. Journal compilation © 2007 International Statistical Institute
International Statistical Review
Volume 76, Issue 1, pages 106–129, April 2008
How to Cite
Azzalini, A. and Genton, M. G. (2008), Robust Likelihood Methods Based on the Skew-t and Related Distributions. International Statistical Review, 76: 106–129. doi: 10.1111/j.1751-5823.2007.00016.x
- Issue published online: 24 OCT 2007
- Article first published online: 24 OCT 2007
- [Received February 2007, accepted April 2007]
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!